Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semiorthogonal decompositions for twisted grassmannians
HTML articles powered by AMS MathViewer

by Sanghoon Baek PDF
Proc. Amer. Math. Soc. 144 (2016), 1-5 Request permission

Abstract:

In this article, we present semiorthogonal decompositions for twisted forms of grassmannians.
References
Similar Articles
Additional Information
  • Sanghoon Baek
  • Affiliation: Department of Mathematical Sciences, KAIST, 291 Daehak-ro, Yuseong-gu, Daejeon, 305-701, Republic of Korea
  • MR Author ID: 875898
  • Email: sanghoonbaek@kaist.ac.kr
  • Received by editor(s): March 11, 2013
  • Published electronically: September 15, 2015
  • Communicated by: Harm Derksen
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 1-5
  • MSC (2010): Primary 14C35, 14F05; Secondary 18E30, 14M15
  • DOI: https://doi.org/10.1090/proc/12882
  • MathSciNet review: 3415571